| Model Number |
0794001010 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, only 4 out of the 9 sponges scanned out on the tablet.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction: it was determined this event was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.Device not returned.